# SDR SWAA2025021896348

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 68,978 hours, 41,435 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF DELAMINATION FOUND ON LEFT OUTER NOSE LANDING GEAR DOOR AREA OF DELAMINATION FOUND ON LEFT OUTER NOSE LANDING GEAR DOOR 1IN. X 1IN. OUTER FIBERGLASS PLY.<[01] DAMAGE LIMITED TO OUTER FIBERGLASS PLY 1IN. X 1IN. APPLIED PERMANENT SEAL REPAIR PER SRM 52-80-01-1A-1 AND SRM 51-70-08.
